# SDR GLBA20091026F

- Difficulty date: October 20, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 26,841 hours, 32,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EES - PILOTS REPORTED THAT THE FIRST OFFICERS EMERGENCY INSTRUMENT LIGHT WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS INSTRUMENT LIGHT BY REMOVING THE LAMP AND THEN PRESSING INOT THE SOCKET AND TURNING UNTIL SEATED. OPERATIONAL CHECK OF THE LIGHT WAS GOOD.
